# SDR ABXA9701536

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9755808506
- Condition: Elongated Holes
- Location: Bs 1310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1310 FRAME HAS ELONGATED HOLES BETWEEN LONGERON 21L AND 20L.  REPAIRED IAW ABX REA 0853-20461MR.
